# SDR F3LA00017

- Difficulty date: February 6, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Condition: Out Of Tolerance
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED RIGHT ELEVATOR TRIM TAB OUTBOARD BEARING OUT OF TOLERANCE.  REPLACED RIGHT ELEVATOR TRIM TAB PER MM 27-31-31 AND BOEING SERVICE BULLETIN 737-55-1049.  (M)
